# SDR IPXA09855607

- Difficulty date: April 20, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 57610413
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 852-W3-34-LT WING L/E LOWER SURFACE ACCESS PANEL, XFS 476 EX EXISTING REPAIR DOUBLER IS .071 AND BASE MATERIAL IS .100.  INSTALLED REPAIR PER DAC DWG 5761041.
